There was ascites in the abdomen and problems in the kidney and spleen before. Later, it was diagnosed as heart valve disease. Heart valve replacement was performed in Zhongshan Hospital. At present, it was discharged for more than two months and rechecked every half month. There were no major problems. Several drugs were taken after discharge: warfarin sodium tablets, candesartan axetil tablets and phenylbromomalone tablets. Recently, there is a little bleeding point on the foot. Do you want to ask if it is related to taking medicine? Coagulation dysfunction? Do you need anything?
Hello, after mechanical heart valve replacement surgery, you generally need to take faharin anticoagulant therapy for life. At present, the international coagulation ratio of 1.78 is within a normal range. You can continue to observe and regularly recheck the coagulation. If the bleeding point is also an anticoagulant drug, it may also have a certain relationship. You also need to rule out whether there are lower extremity vascular skin diseases. You can go to the dermatology department and have a look again. wish you the best of health
If you have a heart valve replacement operation, you can treat it with some relevant drugs under the guidance of doctors after the operation. If there are bleeding spots on the skin, it may be related to taking relevant drugs, so dynamic observation is needed in this case.
Warfarin sodium is an anticoagulant, which may cause bleeding points under the skin for a long time. Of course, this situation is related to taking medicine. Because as long as it is a drug, there will be some adverse reactions and side effects. If you want to adjust drugs, you should consult your clinical attending doctor offline.